MathSciNet Relay Station
MathSciNet bibliographic data
MR965220 58E20 (32L99 53C10)
Corlette, Kevin Flat $G$-bundles with canonical metrics. J. Differential Geom. 28 (1988), no. 3, 361–382.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement